# SDR UIEA2016060300400

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,220 hours, 21,513 cycles
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VALVE LIGHT DID NOT CYCLE DURING START.
